MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BROV 6.6FR S/L W/VITA & 7FR PIK; CHRONIC CATHETER

BARD ACCESS SYSTEMS BROV 6.6FR S/L W/VITA & 7FR PIK; CHRONIC CATHETER
Model Number 0600524
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided; therefore, a lot history review is currently being performed.The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600544 chronic catheter allegedly experienced break.This information was received from one source.One patient was involved with no patient consequences.The (b)(6) month old male was (b)(6) kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided, a lot history review was performed.The device was returned to the manufacturer for evaluation.The investigation is confirmed for the alleged break in the broviac catheter.The definitive root cause could not be determined based upon available information.The device is labeled for single use.H10: g4.H11: g1, g7, h6 (results & conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600544 chronic catheter allegedly experienced break.This information was received from one source.One patient was involved with no patient consequences.The 7 month old male was 7 kgs.

Brand Name
BROV 6.6FR S/L W/VITA & 7FR PIK
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9950609
Report Number3006260740-2020-01236
Device Sequence Number3271743
Product Code LJS
UDI-Device Identifier00801741051814
UDI-Public(01)00801741051814
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600524
Device Catalogue Number0600544
Device Lot NumberHUBT1757
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/26/2020
Patient Sequence Number1